Representing the quotient groups of a finite permutation group
UNSPECIFIED. (2002) Representing the quotient groups of a finite permutation group. JOURNAL OF ALGEBRA, 248 (1). pp. 307-333. ISSN 0021-8693Full text not available from this repository.
Official URL: http://dx.doi.org/10.1006/jabr.2001.8961
Let G be a permutation group of finite degree d. We prove that the product of the orders of the composition factors of G that are not alternating groups acting naturally, in a sense that will be made precise, is bounded by c(d-1)/d, where c = 4.5. We use this to prove that any quotient G/N of G has a faithful permutation representation of degree at most c(d-1). (C) 2002 Elsevier Science (USA).
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||JOURNAL OF ALGEBRA|
|Publisher:||ACADEMIC PRESS INC ELSEVIER SCIENCE|
|Official Date:||1 February 2002|
|Number of Pages:||27|
|Page Range:||pp. 307-333|
Actions (login required)
Downloads per month over past year